MathSciNet Relay Station
MathSciNet bibliographic data
MR117490 (22 #8269) 41.00
Rice, John R. The characterization of best nonlinear Tchebycheff approximations. Trans. Amer. Math. Soc. 96 1960 322–340.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement